Journal article icon

Journal article

K-corrections and spectral templates of type Ia supernovae

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1086/518232

Authors


Howell, DA More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics, REF-Physics
Pritchet, CJ More by this author
Expand authors...
Journal:
ASTROPHYSICAL JOURNAL
Volume:
663
Issue:
2
Pages:
1187-1200
Publication date:
2007-07-10
DOI:
EISSN:
1538-4357
ISSN:
0004-637X
URN:
uuid:ff0553e8-cf8d-4a5d-beb9-b71c5fb9a637
Source identifiers:
46835
Local pid:
pubs:46835

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP